# SDR ASAA2016112018764

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,728 hours, 10,142 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CLM6
- Condition: Failed
- Location: Flight Deck
- Part time: 26,562 hours, 8,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL FAILED DFCS TEST 60.62.  ACFT GROUNDED.  REPLACED DFCS MCP AND TESTED, IAW AMM 22-11-34/401, DFCS BITE GROUP 32 AND LAND VERIFY 49 AND HGS SENSOR TEST FOR FCC/AT, IAW SMM 34-36-00. ALL OPS NORMAL.
